MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412160-J
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.No records were available per the device deficiency report.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.Though a root cause cannot be definitively determined, it was reported that the left hypogastric artery was occluded prior to the evar and the right hypogastric artery was occluded with coils during the evar.The inability to preserve one hypogastric artery is a cautionary product use condition and very likely could have caused the buttock ischemia.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar incidents.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with the implant of the alto abdominal stent graft system on (b)(6) 2023.The 30 (thirty) day routine confirmed buttock claudication.The patient will continue to be monitored.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key16872636
Report Number3008011247-2023-00053
Device Sequence Number20188706
Product Code MIH
UDI-Device Identifier00850007370411
UDI-Public(01)00850007370411(17)250115(10)FS011422-54
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Model NumberTV-IL1412160-J
Device Catalogue NumberTV-IL1412160-J
Device Lot NumberFS011422-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS070221-27); OVATION IX ILIAC LIMB (LN FS011422-51 )
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale